# SDR HXS2003F00002

- Difficulty date: May 21, 2003
- Submitted: August 12, 2003
- Operation: General aviation
- Aircraft: N6094U
- Make and model: Snias AS350BA
- Aircraft serial: 2751
- Engine: Tmeca ARRIEL1B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 70BM055010
- Part serial: 4815TEC
- Condition: Contaminated
- Location: Engine
- Part time: 3,683 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT CALLED  IN AN AMBER CHIP LIGHT JUST AFTER LIFT OFF AND RETURNED TO BASE.  INSPECTED ENGINE CHIP PLUGS AND FOUND A SMALL PIECE OF MATERIAL IDENTIFIED AS A SMALL BLACK PARTICLE OF CARBON WHICH IN THE MAINTENANCE MANUAL PLACES IT AS CATEGORY ONE.  CLEANED CHIP PLUG AND PLACED AIRCRAFT BACK INTO SERVICE IAW MM.
